1 Search Results for "Donkó, István"

Internal Strict Propositions Using Point-Free Equations

Authors: István Donkó and Ambrus Kaposi

Published in: LIPIcs, Volume 239, 27th International Conference on Types for Proofs and Programs (TYPES 2021)

The setoid model of Martin-Löf’s type theory bootstraps extensional features of type theory from intensional type theory equipped with a universe of definitionally proof irrelevant (strict) propositions. Extensional features include a Prop-valued identity type with a strong transport rule and function extensionality. We show that a setoid model supporting these features can be defined in intensional type theory without any of these features. The key component is a point-free notion of propositions. Our construction suggests that strict algebraic structures can be defined along the same lines in intensional type theory.

Cite as

István Donkó and Ambrus Kaposi. Internal Strict Propositions Using Point-Free Equations. In 27th International Conference on Types for Proofs and Programs (TYPES 2021). Leibniz International Proceedings in Informatics (LIPIcs), Volume 239, pp. 6:1-6:21, Schloss Dagstuhl - Leibniz-Zentrum für Informatik (2022)

Copy BibTex To Clipboard

  author =	{Donk\'{o}, Istv\'{a}n and Kaposi, Ambrus},
  title =	{{Internal Strict Propositions Using Point-Free Equations}},
  booktitle =	{27th International Conference on Types for Proofs and Programs (TYPES 2021)},
  pages =	{6:1--6:21},
  series =	{Leibniz International Proceedings in Informatics (LIPIcs)},
  ISBN =	{978-3-95977-254-9},
  ISSN =	{1868-8969},
  year =	{2022},
  volume =	{239},
  editor =	{Basold, Henning and Cockx, Jesper and Ghilezan, Silvia},
  publisher =	{Schloss Dagstuhl -- Leibniz-Zentrum f{\"u}r Informatik},
  address =	{Dagstuhl, Germany},
  URL =		{https://drops.dagstuhl.de/entities/document/10.4230/LIPIcs.TYPES.2021.6},
  URN =		{urn:nbn:de:0030-drops-167759},
  doi =		{10.4230/LIPIcs.TYPES.2021.6},
  annote =	{Keywords: Martin-L\"{o}f’s type theory, intensional type theory, function extensionality, setoid model, homotopy type theory}
  • Refine by Author
  • 1 Donkó, István
  • 1 Kaposi, Ambrus

  • Refine by Classification
  • 1 Theory of computation → Type theory

  • Refine by Keyword
  • 1 Martin-Löf’s type theory
  • 1 function extensionality
  • 1 homotopy type theory
  • 1 intensional type theory
  • 1 setoid model

  • Refine by Type
  • 1 document

  • Refine by Publication Year
  • 1 2022

Questions / Remarks / Feedback

Feedback for Dagstuhl Publishing

Thanks for your feedback!

Feedback submitted

Could not send message

Please try again later or send an E-mail